MathSciNet Relay Station
MathSciNet bibliographic data
MR1626450 (99j:58015) 58B20 (22E65)
Misiołek, Gerard Exponential maps of Sobolev metrics on loop groups. Proc. Amer. Math. Soc. 127 (1999), no. 8, 2475–2482.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement